# SDR UALA2013041502546

- Difficulty date: April 12, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 48,997 hours, 19,581 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 2 EXHAUST CONE AT 2 O`CLOCK POSITION 3-4 INCHES FROM END OF CONE.  CRACK IS 1 INCH AND EXTENDS 1-4 INCHES INTO ZONE 3 IAW AMM.    CONE REPLACED IAW ECRA 7811-01189.
